# SDR BAQA084116

- Difficulty date: February 12, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- Aircraft time: 4,463 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexure
- Part number: 222031605109
- Part serial: LK0341LK0375
- Condition: Delaminated
- Location: Gearbox
- Part time: 4,464 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION OF FLEXURE. REPLACED WITH SERVICEABLE UNITS.
